MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CARDINAL HEALTH SAFETY LANCETS LOW FLOW

OWEN MUMFORD LIMITED CARDINAL HEALTH SAFETY LANCETS LOW FLOW
Model Number AT 6204
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The rn contact details were not given to owen mumford.We have had to rely on cardinal health to obtain more information needed, and it has not been provided.We followed up three times to try to obtain a medical questionnaire with more details, but it was never returned.Cardinal health also communicated that they had sent one of their own questionnaires that they also did not recieve back.We have no additional information.
 
Event or Problem Description
Customer emailed with event form to report that their customer barnes jewish hospital had a lancet not retract after using on a fingerstick and as a result the rn performing the procedure was stuck with the used needle.

Brand Name
CARDINAL HEALTH SAFETY LANCETS LOW FLOW
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key17406380
Report Number1058602-2023-00004
Device Sequence Number5900410
Product Code FMK
UDI-Device Identifier20885380065955
UDI-Public20885380065955
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
Report Date (Section F) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT 6204
Device Lot Number05919
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2023
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer07/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/27/2023